# SDR SWAA2025090396347

- Difficulty date: July 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AIR CONDITIONING BAY.  REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AIR CONDITIONING BAY IAW B737-700 DWG 212A1101-1E REV:- AND SRM 51-40-02-0G-0 AND MEASURE CRACK IS 1.150.
